×

Output feedback decoupling of linear systems with nonlinear uncertain structure. (English) Zbl 0862.93031

Authors’ summary: The problem of input/output decoupling for linear systems with nonlinear uncertain structure, via an independent of the uncertainties static output feedback law, is solved. The necessary and sufficient conditions for the problem to have a solution are established. The general analytical expressions of the feedback matrices and the decoupled closed loop system, are derived.
Reviewer: A.Perdon (Ancona)

MSC:

93B52 Feedback control
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Howze, J. W., Necessary and sufficient conditions for decoupling using output feedback, IEEE Trans. Automat. Contr., Vol. 20, 44-46 (1973) · Zbl 0263.93032
[2] Denham, M. J., A necessary and sufficient condition for decoupling by output feedback, IEEE Trans. Automat. Contr., Vol. 18, 535-536 (1973) · Zbl 0268.93015
[3] Wolovich, W. A., Output feedback decoupling, IEEE Trans. Automat. Contr., Vol. 20, 651-659 (1975) · Zbl 0299.93017
[4] Argoun, M. B.; Van de Vegte, J., Output feedback decoupling in the frequency domain, Int. J. Contr., Vol. 31, 665-675 (1980) · Zbl 0439.93037
[5] Descusse, J., A necessary and sufficient condition for decoupling using output feedback, Int. J. Contr., Vol. 31, 833-840 (1980) · Zbl 0437.93015
[6] Bayoumi, M. M.; Duffield, T. L., Output feedback decoupling and pole placement in linear time-invariant systems, IEEE Trans. Automat. Conr., Vol. 22, 142-143 (1977)
[7] Eldem, V.; Ozguler, A. B., A solution to the diagonalization problem by constant precompensator and dynamic output feedback, IEEE Trans. Automat. Contr., Vol. 34, 1061-1067 (1989) · Zbl 0695.93018
[8] Paraskevopoulos, P. N.; Koumboulis, F. N., A new approach to the decoupling problem of linear time-invariant systems, J. Franklin Instit., Vol. 329, 347-369 (1992) · Zbl 0761.93029
[9] Koumboulis, F. N.; Skarpetis, M. G., Input output decoupling for linear systems with nonlinear uncertain structure, J. Franklin Institute, Vol. 333, 593-624 (1996) · Zbl 0862.93030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.